Jump to content
Magnolis

Magnolis: Trazadone for 8 weeks. Hate it at 37mg

Recommended Posts

Magnolis

What would a safe titration schedule be? I was given for insomnia. And want off. Thank you for any help

Edited by ChessieCat
added drug tags

Share this post


Link to post
ChessieCat

Hi Magnolis and welcome to SA,

 

It's good that you have found this site.  There is a lot of helpful information here.

 

Please fill out your drug history.  It is important that you include ALL drugs so that we can offer suggestions based on your individual situation.  Instructions here:  Please put your Withdrawal History in Signature.

 

Tips for tapering off trazodone (Desyrel)

 

Excerpt from the above link:

 

Reduce trazodone by 10% per month to start

The 10% rule holds for trazodone, just like other antidepressants: Reduce by 10% per month, calculated on the last dosage. (The amount of the reduction gets progressively smaller.)

Why taper by 10% of my dosage?

 

You can ask questions here in your Intro/Update topic and journal your progress.


REMINDER TO SELF:

I don't need the drug now, but my still brain does.

ADs:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft/sertraline; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (mild Serotonin Toxicity)

Began tapering Oct 2015  Current from 17 Oct 2020:  Pristiq 0.56 mg (compounded + liquid)

My tapering program

My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Share this post


Link to post
Magnolis

I had hormonal sleep issues and increased dose last 9 days. I'm better. Can I go back to original dose of 10 days ago without risking insomnia.  If not how!should I taper it back down?

Share this post


Link to post
ChessieCat

We need to know your drug history before we can make any suggestions.  Please use the following format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

Please update your signature whenever you make a change so it remains current and we can see the information at a glance.  Thank you.

 

This is your own Introduction topic where you can ask questions and journal your progress.


REMINDER TO SELF:

I don't need the drug now, but my still brain does.

ADs:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft/sertraline; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (mild Serotonin Toxicity)

Began tapering Oct 2015  Current from 17 Oct 2020:  Pristiq 0.56 mg (compounded + liquid)

My tapering program

My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Share this post


Link to post
Magnolis

I am currently on a hold from a benzo taper. I originally took temazapam for many years. Crossed to 11 mg valium and have done a liquid micro taper to 5. 

Take bioidentical hormones. The estrodial level plummeted causing insomnia. Have increased patch strength.

All have been taking 60 mg of trazadone, but during last 10 days upped to 100. Too tired during day. Want to safely go back to 60 without causing insomnia

Share this post


Link to post
ChessieCat

REMINDER TO SELF:

I don't need the drug now, but my still brain does.

ADs:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft/sertraline; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (mild Serotonin Toxicity)

Began tapering Oct 2015  Current from 17 Oct 2020:  Pristiq 0.56 mg (compounded + liquid)

My tapering program

My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy